# SDR ZW0A0305501

- Difficulty date: June 26, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 21,228 hours, 7,239 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61474129
- Part serial: 166
- Condition: Dislodged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CHECK-C AND DURING A MINI CABIN EVACUATION DEMONSTRATION THE ESCAPE SLIDE AT THE RIGHT SIDE NUMBER 2 DOOR DID NOT INFLATE BUT FELL TO THE FLOOR.  THE GIRT BAR WAS WITH THE SLIDE.
